# SDR MZZA99123

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1. 5 INCH LONG CRACK WAS FOUND ON U-CHANNEL ATTACHED TO RIGHT LOWER TORQUE BOX HORIZONTAL WEB AT BS 1273.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 CHAPTER 51-40-03 AND 51-30-02.  (M)
